Can Xarelto Cause Weight Gain

4 Replies Updated



Conversation Starter

D.G Says:


I'm trying to determine if weight gain is possible with Xarelto? I have been taking this for about 2 years now (20 mg). I just can't seem to loose weight and have even been to Weight Watchers. I continue to work on my weight but just curious if this pill is having an effect? I am 71 years old with A-Fib. Had an ablation 1 year ago as of next month.



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

It isn't a listed side effect reported by the FDA. They typically include nausea, dizziness, headache, increased risk of bleeding and easy bruising.

However, other users have reported weight gain while on it that did not resolve, until they stopped taking it, or switched medications.

If it's that much of a concern for you, you may want to speak to your doctor about trying a different medication.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     3     0  
2
Tamara Says:

Hi. Xarelto can cause weight gain fluid retention. I was on Xarelto for 5 months for a DVT. Gained 20lbs. Previosly in great shape. worked out 5 days a week, ate healthy. Xarelto made my stomach distended, Lots of fluid retention. Gained it everywhere. Made my feet sore,and joints ache. I began taking Green Vibrance twice daily. Took Bromalain 500mg on an empty stomach morning and late afternoon. (if you take it before bed it interferes with sleep). Took two tablespoons of apple cider vinegar twice daily. Also sometimes put half tsp of turmeric in some V8 juice. Its delicious and you can buy it in the spice isle of your grocery store. I've LOST 3 lbs FINALLY! I think my body is healing and beginning to release the fluid. I started to take the green vibrance two months ago, and just began the others 4 days ago !! Hope this helps us all : )

REPLYSHAREREPORT
Was this helpful?     2     0  
3
edward Says:

still waiting to hear from anyone taken off xarelto a fib caused after open heart 5 years ago was on aspirin for 3 years thereafter , then taken off asa n put on xarelto for a fib st jude nano pacemaker (no defibrillator) one year ago for low heart rate at night I am bruised and have been taking a lot of naps tired and I think it is th xarelto and am ready to either wean off or just stop a couple of days and start asa again and also switch cardiologist or at least go for second opinion

REPLYSHAREREPORT
Was this helpful?     2     0  
4
Nell Says:
via mobile

I was on Xarelto for five months and gained 17 pounds in spite of exercising and eating a minimal diet. Against my doctors recommendation I have taken myself off of it and cannot lose a pound. I read that studies on rats show that it remains in your system and is found in the kidneys. I am starting a kidney cleanse and am hopeful that will give me some results.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

can xarelto cause weight loss
I have been taking xarelto for 5 months and have lost 28 pounds without any change in diet. It's not a bad thing as ... 6 replies
can bilocor cause weight gain
Can Bilocor make my feet anckels swell and cause eyes swelleing special upper eye lid. And headaches and feeling ancses ... 1 reply
can gabapentin 300 mg cause weight gain
Hi I'm on gabapentin 300mg 3x's a day a total of 900mg. daily does this medication cause weight gain& are th... 6 replies
Can any of my medications cause weight gain as a side effect
I want to know if 10mg of Urbanol + 150mg of Epitc + 500mg of Dopaquel + 100mg Prozac can cause weight gain? ## Yes I wi... 2 replies
Xarelto Weight Gain
I just started (09/29/2016) Xarelto - 15 mg 2x/day for a large DVT and multiple PE's. In one month I have ballooned ... 19 replies
xarelto weight gain when does it stop?
I have gained about 40 pounds in 8 months, I don't attribute all of that to xarelto, however I work out pretty vigor... 2 replies
Xarelto and weight gain
I have been on 15mg of Xarelto along with 40mg of Crestor for approximatley 8 months and have suffered through a distend... 71 replies
Xarelto acne and weight gain
I have been taking xarelto for about 4 months post PE I have gained about 20 pounds and am breaking out horribly non sto... 14 replies
on xarelto with hairloss and weight gain
ive been anticoagulated for 8 years. recently switched from lovenox to xarrelto. i am hoping the weight gain and the hai... 3 replies
Leg pain and weight gain after 7 months on Xarelto
I still have leg pain every now and then with xarelto. I have also gain 13 lbs within 5 month period while exercising. H... 6 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 29 May 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA